Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 173, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 14, 2012, 3:48 PM CDT for Butler County, Colfax County, Saunders County, Nebraska. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 3:48 PM CDT (20:48 UTC)
- Expired
- Jun 14, 2012, 4:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Butler County, NE, Colfax County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:07 PM CDT | HAIL 0.5 | David City, NE | |
| Jun 14, 4:15 PM CDT | HAIL 0.75 | 4 Nw David City, NE | HAIL UP TO 3/4 INCH IN DIAMTER 3.5 MILES NORTHWEST OF DAVID CITY. |
| Jun 14, 4:16 PM CDT | HAIL 0.75 | David City, NE | UP TO 3/4 INCH DIAMETER HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
932
WUUS53 KOAX 142048
SVROAX
NEC023-037-155-142145-
/O.NEW.KOAX.SV.W.0173.120614T2048Z-120614T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
EXTREME NORTHWESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 445 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RISING CITY...OR 15 MILES SOUTHEAST OF COLUMBUS...AND
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCHUYLER...DAVID CITY...BELLWOOD...RISING CITY...OCTAVIA...
LINWOOD...BRUNO...ABIE...ROGERS AND GARRISON.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 412 AND 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4152 9709 4148 9691 4145 9690 4145 9687
4144 9686 4131 9684 4113 9722 4124 9737
4125 9737
TIME...MOT...LOC 2045Z 228DEG 23KT 4122 9724
WIND...HAIL 60MPH 1.25IN
$$
PEARSON3 follow-up statements
231
WWUS53 KOAX 142101
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT THU JUN 14 2012
NEC023-037-155-142145-
/O.CON.KOAX.SV.W.0173.000000T0000Z-120614T2145Z/
SAUNDERS NE-BUTLER NE-COLFAX NE-
401 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT FOR EXTREME NORTHWESTERN SAUNDERS...NORTHEASTERN BUTLER AND
SOUTHERN COLFAX COUNTIES...
AT 359 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DAVID CITY...OR 15 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER...DAVID CITY...BELLWOOD...OCTAVIA...LINWOOD...BRUNO...
ABIE...ROGERS AND GARRISON.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 415 AND 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4131 9731 4152 9709 4148 9691 4145 9691
4145 9687 4144 9686 4131 9684 4115 9718
4124 9731
TIME...MOT...LOC 2059Z 228DEG 23KT 4128 9715
WIND...HAIL 60MPH 1.25IN
$$
PEARSON364
WWUS53 KOAX 142107
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT THU JUN 14 2012
NEC023-037-155-142145-
/O.CON.KOAX.SV.W.0173.000000T0000Z-120614T2145Z/
SAUNDERS NE-BUTLER NE-COLFAX NE-
407 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT FOR EXTREME NORTHWESTERN SAUNDERS...NORTHEASTERN BUTLER AND
SOUTHERN COLFAX COUNTIES...
AT 404 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DAVID CITY...OR 15 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER...DAVID CITY...BELLWOOD...OCTAVIA...LINWOOD...BRUNO...
ABIE AND ROGERS.
THIS INCLUDES HIGHWAY 92 NEAR MILE MARKER 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4136 9726 4152 9709 4148 9691 4145 9691
4145 9687 4144 9686 4131 9684 4118 9713
4124 9727
TIME...MOT...LOC 2104Z 228DEG 23KT 4130 9712
WIND...HAIL 60MPH 1.25IN
$$
PEARSON498
WWUS53 KOAX 142124
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 PM CDT THU JUN 14 2012
NEC023-037-155-142145-
/O.CON.KOAX.SV.W.0173.000000T0000Z-120614T2145Z/
SAUNDERS NE-BUTLER NE-COLFAX NE-
424 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT FOR EXTREME NORTHWESTERN SAUNDERS...NORTHEASTERN BUTLER AND
SOUTHERN COLFAX COUNTIES...
AT 418 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DAVID CITY...OR 17
MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 15 MPH.
IN ADDITION...AT 415 PM PENNY SIZED HAIL WAS REPORTED IN
DAVID CITY.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER...DAVID CITY...BELLWOOD...OCTAVIA...LINWOOD...BRUNO...
ABIE AND ROGERS.
THIS INCLUDES HIGHWAY 92 NEAR MILE MARKER 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4136 9726 4152 9709 4148 9691 4145 9691
4145 9687 4144 9686 4131 9684 4118 9713
4124 9727
TIME...MOT...LOC 2118Z 230DEG 14KT 4133 9705
WIND...HAIL 60MPH 1.25IN
$$
PEARSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:20 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 14, 3:20 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 PM CDT THU JUN 14 2012 .SHORT TERM...TONIGHT. LATEST WATER VAPOR IMAGERY AND SUBJECTIVE MORNING UPPER AIR ANALYSIS INDICATE A COUPLE OF WEAK IMPULSES MOVING ACROSS THE CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS TODAY. TAIL END OF NRN PLAINS COLD FRONT HAS NOW PUSHED INTO OUR FAR NWRN CWA WHERE CONVECTION SHOULD BEGIN TO DEVELOP LATER THIS AFTERNOON. AIRMASS AHEAD OF THIS COLD FRONT CONTINUES TO DESTABILIZE WITH MOIST ADVECTION AND DAYTIME HEATING. BULK OF PREVIOUS FORECAST IS RIGHT ON TRACK BUT DID ADD MENTION OF HEAVY RAINFALL FOR TWO REASONS. THE FIRST BEING THE RICH THETA-E AIRMASS ACROSS THE REGION WITH PW'S FORECAST AROUND 1.50-1.90". THE SECOND REASON IS BECAUSE OF THE SLOW NATURE OF ANTICIPATED STORM MOTION. HPC HAS PUT THE AREA IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. KERN .LONG TERM...FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERNS WILL FOCUS AROUND TIMING AND COVERAGE OF CONVECTION OVER THE NEXT SEVERAL DAYS. MAIN BELT OF MID/UPPER TROPOSPHERIC WESTERLIES EXTENDS FROM THE PACIFIC NORTHWEST INTO THE WESTERN GREAT LAKES REGION. MAIN CHUNK OF ENERGY (WITH 500 MB HEIGHT FALLS ESTIMATED AT AROUND 70 METERS) WAS PUNCHING EAST/NORTHEAST ACROSS MANITOBA AND NORTH DAKOTA. THAT FEATURE WILL CONTINUE TO MOVE AWAY FROM THE REGION. A RIDGE ALOFT STRETCHED FROM TEXAS TOWARD THE OHIO VALLEY. PATTERN WILL BE CHANGING THROUGH SATURDAY...AS A CUTOFF LOW FORMS OVER SOUTHERN CALIFORNIA FRIDAY THEN DROPS SOUTH. A FAIRLY STRONG SHORTWAVE WILL BE MOVING FROM THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS ON SATURDAY. THIS WILL HELP DRIVE A COLD FRONT THROUGH THE REGION. FRIDAY...MODELS INDICATE A FRONTAL BOUNDARY IN THE AREA WITH FAIRLY HIGH MOISTURE IN PLACE (850 MB DEWPOINTS MOSTLY 10-15 C AND PRECIPITABLE WATER VALUES MOSTLY 1.25 TO 1.50 INCHES). HAVE KEPT POPS FROM 20-50 PERCENT. COMBINATION OF PARAMETERS SEEMS MOST FAVORABLE FOR THE SOUTHEAST 1/2 OF THE AREA. PRECIPITABLE WATER INCREASES TO OVER 1.50 INCHES FRIDAY NIGHT AND BUMPED POPS UP TO THE 20-60 PERCENT RANGE FOR ALL OF THE AREA. POTENTIAL STORMY PATTERN REMAINS IN PLACE SATURDAY...THEN AS FRONTAL BOUNDARY SAGS SOUTH SATURDAY NIGHT FOCUS MOVES MORE DOWN INTO MISSOURI AND KANSAS. FARTHER OUT...THERE IS STILL PRETTY GOOD MODEL AGREEMENT WITH THE LARGE SCALE PATTERN. VERY FAST NEARLY ZONAL FLOW AT 500 MB SHOULD BE IN PLACE BY SATURDAY NIGHT FROM THE NORTH PACIFIC INTO THE NORTHERN ROCKIES. AT THE SAME TIME A RIDGE WILL BE OVER THE SOUTHERN PLAINS. THIS FLOW WILL BUCKLE (VERY STRONG ZONAL FLOW/HIGH INDEX PATTERN USUALLY CAN NOT LAST FOR LONG) BY SUNDAY NIGHT...WITH A TROUGH FORMING FROM WESTERN CANADA INTO THE CENTRAL ROCKIES. AT LOW LATITUDES...FLOW WILL BE RETROGRESSIVE. NET RESULT SHOULD BE FOR A SOMEWHAT ACTIVE PERIOD FOR THE EARLY AND MID PART OF NEXT WEEK. FOR THE PERIOD FROM MONDAY INTO WEDNESDAY HIGHS SHOULD BE IN THE MID 80S TO LOWER 90S WITH LOWS IN THE MID 60S TO LOWER 70S. SLIGHTLY COOLER CONDITIONS ARE EXPECTED BY THURSDAY AS THE TROUGH LIFTS MORE INTO MINNESOTA AND THE WESTERN GREAT LAKES REGION. MILLER && .AVIATION... 18Z TAFS FOR KOFK...KOMA AND KLNK. MAIN FORECAST CHALLENGE IS ONSET OF CONVECTIVE ACTIVITY LATER THIS AFTERNOON AND OVERNIGHT. VFR CONDITIONS ARE EXPECTED UP UNTIL TSTM ACTIVITY MOVES OVER SITES. EXPECT GUSTY SOUTHERLY SFC WINDS TO CONTINUE UNTIL WEAKENING COLD FRONT APPROACHES. LARGE HAIL...STRONG WINDS AND VERY HEAVY RAIN ARE EXPECTED WITH THE PASSAGE OF THE TSTMS. KERN && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 14, 11:38 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1138 AM CDT THU JUN 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1138 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE OVER NORTHEAST NEBRASKA LATER THIS AFTERNOON AND WILL SPREAD SOUTHEAST THROUGH THE EVENING ACROSS THE REMAINDER OF EASTERN NEBRASKA AND ALL OF SOUTHWEST IOWA. THESE STORMS WILL INITIALLY FOCUS ALONG A WEAKENING COLD FRONT OVER NORTHEAST NEBRASKA THIS AFTERNOON. INCREASING INSTABILITY AHEAD OF THE FRONT AND MODERATE WIND SHEAR WILL CREATE A FAVORABLE ENVIRONMENT FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS THEY SPREAD SOUTHEAST. A FEW UPPER LEVEL DISTURBANCES MOVING OUT OF THE ROCKIES WILL ENHANCE THESE THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS HOWEVER THESE STORMS WILL ALSO BE CAPABLE OF DUMPING TORRENTIAL RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES PASSING THROUGH THE CENTRAL PLAINS WILL KEEP THUNDERSTORM CHANCES ALIVE OVER THE OUTLOOK AREA THROUGH THE MAJORITY OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON OR EARLY THIS EVENING. KERN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:53 PM CDT | Special Weather Statement | OAX | Douglas | 37 min |
| Jun 14, 4:14 PM CDT | Special Weather Statement | OAX | Burt | 46 min |
| Jun 14, 4:29 PM CDT | Special Weather Statement | OAX | Douglas | 46 min |
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Saunders | 57 min |
| Jun 14, 4:37 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 38 min |
| Jun 14, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 46 min |
| Jun 14, 5:12 PM CDT | Special Weather Statement | OAX | Seward | 33 min |
| Jun 14, 5:16 PM CDT | Flash Flood Warning | OAX | Butler, Saunders | 2 hr |
| Jun 14, 5:18 PM CDT | Special Weather Statement | OAX | Burt | 42 min |
| Jun 14, 5:30 PM CDT | Special Weather Statement | OAX | Butler, Saunders, Seward | 60 min |
| Jun 14, 5:38 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| Jun 14, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saunders, Seward | 30 min |
| Jun 14, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 38 min |
| Jun 14, 6:20 PM CDT | Areal Flood Advisory | OAX | Lancaster, Seward | 3 hr |
| Jun 14, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saline, Sarpy, Saunders and 1 more | 47 min |
| Jun 14, 6:48 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 76 min |
| Jun 14, 6:48 PM CDT | Special Weather Statement | OAX | Douglas | 27 min |
| Jun 14, 6:50 PM CDT | Special Weather Statement | OAX | Thurston | 25 min |
| Jun 14, 6:56 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.